Society, A. M. (2010). Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society.
Chicago-tyylinen lähdeviittausSociety, American Mathematical. Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society, 2010.
MLA-viiteSociety, American Mathematical. Transactions of the American Mathematical Society. Volume 362, Number 11, 2010. American Mathematical Society, 2010.
Varoitus: Nämä viitteet eivät aina ole täysin luotettavia.